Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 11:22 PM EDT for Wilkes County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2016, 11:22 PM EDT (03:22 UTC)
- Expired
- Jul 20, 2016, 11:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 133 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 622 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2110 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WWUS82 KFFC 210322
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT WED JUL 20 2016
GAZ038-039-051-210345-
TALIAFERRO GA-OGLETHORPE GA-WILKES GA-
1122 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...EASTERN
OGLETHORPE AND WESTERN WILKES COUNTIES UNTIL 1145 PM EDT...
AT 1121 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 11 MILES
NORTHWEST OF WASHINGTON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...RAYLE...NEWTOWN...CELESTE...VESTA...CARTERS
GROVE...JACKSONS CROSSROADS AND PHILOMATH.
LAT...LON 3373 8268 3366 8295 3368 8297 3368 8298
3369 8300 3393 8303 3399 8285 3398 8285
3399 8284
TIME...MOT...LOC 0321Z 321DEG 9KT 3386 8287
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 9:33 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 20, 9:33 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 933 PM EDT WED JUL 20 2016 .UPDATE... No major changes to the ongoing forecast. Have tweaked pops a bit to reflect current radar conditions. The hi-res models keep isolated storms around until around midnight and this seems reasonable. && .PREV DISCUSSION... /Issued 724 PM EDT WED JUL 20 2016/ PREV DISCUSSION... /Issued 239 PM EDT WED JUL 20 2016/ SHORT TERM /Tonight through Thursday Night/... Regional radars show very little afternoon convection developing so far across the forecast area... with the greater scattered coverage noted over AL. Suspect the air mass here in GA was worked over fairly good on Tuesday... and many times in the summer the air mass needs a good day to rebound before scattered convection can once again develop. This coupled with mid and upper ridging influence is helping to delay storm development... but still think we will see at least isolated to low scattered coverage develop by late this afternoon or early evening. The morning upper air sounding shows a fairly stronger mid level warm layer that should also help hold development below severe limits... however... just never can completely rule out a few strong or even pulse severe storms this time of year during max heating. Expect slightly more scattered coverage of convection on Thursday as the air mass rebounds and becomes more favorable for diurnally driven storm development. Strong downburst winds... frequent lightning and locally heavy rain will be the main storm threats later today... and again on Thursday. Otherwise... went with a mav and met blend through the period for temps... and increased pops slightly above guidance across northeast and central GA for this afternoon and evening where a slightly greater coverage of convection is expected. Increased pops slightly above guidance for all areas on Thursday as the air mass rebounds and becomes more favorable... and also expect a greater chance for a few storms to become strong or even severe Thursday afternoon and evening. 39 LONG TERM /Friday through Wednesday/... Overall extended forecast appears to be on track. Have made some minor adjustments to the Day 7/8 grids as well as minor tweaks to sky, pop, and temperature grids. Models continue to show oppressive high pressure over the central U.S. with Georgia along the periphery. Expect afternoon/evening convection and warm temperatures to continue through the long term. 31 /Issued at 433 AM EDT WED JUL 20 2016/ Not much change in the over all pattern in the the extended forecast. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit into the beginning of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. 01 AVIATION... 00z Update... No cig/vsby restrictions anticipated overnight. Convection expected again tomorrow during peak heating...and should be sct in nature. Winds will be light and variable for much of the period...switching from the east overnight to sw during the day tomorrow. Speeds will be light and average 6kt or less. //ATL Confidence...06Z Update... Low to med confidence on winds. High confidence remaining elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 72 97 / 30 30 20 20 Atlanta 75 94 74 96 / 30 30 20 20 Blairsville 67 89 66 90 / 30 40 30 30 Cartersville 72 95 72 96 / 20 30 20 20 Columbus 76 96 75 97 / 30 30 20 30 Gainesville 73 93 73 94 / 30 30 20 20 Macon 74 97 73 97 / 30 30 20 30 Rome 71 96 72 98 / 20 30 20 20 Peachtree City 72 95 71 96 / 20 30 20 20 Vidalia 74 95 74 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 20, 11:17 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 PM EDT WED JUL 20 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 PM EDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA WILL LINGER INTO THE OVERNIGHT HOURS. A FEW OF THESE STORMS COULD BE STRONG. WIND GUSTS BETWEEN 40 AND 50 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 20, 7:54 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT WED JUL 20 2016
GAZ086-210030-
EMANUEL GA-
754 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EMANUEL COUNTY UNTIL 830
PM EDT...
AT 754 PM EDT...A STRONG THUNDERSTORM WAS NEAR STILLMORE...OR 9 MILES
SOUTHEAST OF SWAINSBORO...MOVING WEST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...STILLMORE...OAK PARK...NUNEZ AND LEXSY.
LAT...LON 3247 8218 3243 8219 3235 8225 3235 8224
3234 8224 3230 8231 3254 8237 3254 8215
3252 8215
TIME...MOT...LOC 2354Z 076DEG 35KT 3247 8226Special weather statement, Jul 20, 9:30 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT WED JUL 20 2016
GAZ039-051-210200-
TALIAFERRO GA-WILKES GA-
930 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND SOUTHWESTERN
WILKES COUNTIES UNTIL 1000 PM EDT...
AT 930 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...SHARON...CELESTE...LUNDBERG...SANDY
CROSS... ALEXANDER STEPHENS PARK...RAYTOWN...ROCKY CREEK FIRE
DEPT....FICKLIN AND NEWTOWN.
LAT...LON 3362 8263 3360 8266 3360 8268 3358 8270
3348 8290 3376 8294 3382 8279
TIME...MOT...LOC 0130Z 276DEG 1KT 3373 8283Special weather statement, Jul 20, 9:43 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT WED JUL 20 2016
GAZ033-045-046-055-057-210215-
DEKALB GA-HENRY GA-NORTH FULTON GA-CLAYTON GA-ROCKDALE GA-
943 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...
NORTHWESTERN HENRY...NORTH FULTON...NORTHEASTERN CLAYTON AND
SOUTHWESTERN ROCKDALE COUNTIES UNTIL 1015 PM EDT...
AT 943 PM EDT...A STRONG THUNDERSTORM WAS OVER CANDLER-MCAFEE...OR
NEAR DECATUR...MOVING SOUTH AT 10 MPH.
HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...STOCKBRIDGE...FOREST
PARK...RIVERDALE...CLARKSTON... MORROW...STONE MOUNTAIN...AVONDALE
ESTATES...LAKE CITY...PINE LAKE...DRUID HILLS...NORTH
DECATUR...CANDLER-MCAFEE...BELVEDERE PARK...NORTH DRUID
HILLS...SNAPFINGER...BELMONT...PANOLA MOUNTAIN STATE PARK AND
RICHARDSON PARK.
LAT...LON 3365 8439 3365 8435 3366 8436 3367 8438
3382 8433 3380 8414 3353 8412 3358 8441
TIME...MOT...LOC 0143Z 011DEG 7KT 3372 8426Special weather statement, Jul 20, 10:19 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT WED JUL 20 2016
GAZ045-210245-
DEKALB GA-
1019 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB COUNTY UNTIL
1045 PM EDT...
AT 1019 PM EDT...A STRONG THUNDERSTORM WAS OVER CLARKSTON...OR NEAR
DECATUR...MOVING NORTH AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...CHAMBLEE...DORAVILLE...CLARKSTON...STONE
MOUNTAIN... AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...TUCKER...DRUID HILLS... NORTH DECATUR...CANDLER-
MCAFEE...NORTH DRUID HILLS...BELVEDERE PARK...
KIRKWOOD...BELMONT...EAST LAKE...BROOKHAVEN AND LA VISTA.
LAT...LON 3391 8434 3389 8422 3387 8420 3387 8418
3385 8416 3385 8415 3371 8415 3372 8435
TIME...MOT...LOC 0219Z 172DEG 12KT 3382 8425Special weather statement, Jul 20, 10:34 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT WED JUL 20 2016
GAZ039-051-210330-
TALIAFERRO GA-WILKES GA-
1034 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND SOUTHWESTERN
WILKES COUNTIES UNTIL 1130 PM EDT...
AT 1034 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 7 MILES
WEST OF WASHINGTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...HEAVY RAIN.
IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...RAYLE...SHARON...LYNEVILLE...NEWTOWN...
CELESTE...SANDY CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...FICKLIN
AND CARTERS GROVE.
LAT...LON 3378 8295 3382 8279 3357 8272 3352 8293
TIME...MOT...LOC 0234Z 344DEG 3KT 3371 8286Special weather statement, Jul 20, 11:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT WED JUL 20 2016
GAZ038-039-051-210345-
TALIAFERRO GA-OGLETHORPE GA-WILKES GA-
1122 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...EASTERN
OGLETHORPE AND WESTERN WILKES COUNTIES UNTIL 1145 PM EDT...
AT 1121 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 11 MILES
NORTHWEST OF WASHINGTON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...RAYLE...NEWTOWN...CELESTE...VESTA...CARTERS
GROVE...JACKSONS CROSSROADS AND PHILOMATH.
LAT...LON 3373 8268 3366 8295 3368 8297 3368 8298
3369 8300 3393 8303 3399 8285 3398 8285
3399 8284
TIME...MOT...LOC 0321Z 321DEG 9KT 3386 8287The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 20, 10:19 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jul 20, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 56 min |
| Jul 20, 10:51 PM EDT | Flash Flood Warning | FFC | Taliaferro, Wilkes | 6 hr |
| Jul 20, 11:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 1:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 21, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Jul 21, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 31 min |
| Jul 21, 2:18 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jul 21, 2:41 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 39 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 39 min |
| Jul 21, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Jul 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 41 min |
| Jul 21, 3:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 21, 3:36 PM EDT | Special Weather Statement | FFC | Dawson | 54 min |
| Jul 21, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Pickens | 51 min |
| Jul 21, 3:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 21, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 46 min |
| Jul 21, 3:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jul 21, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 42 min |
| Jul 21, 4:09 PM EDT | Special Weather Statement | FFC | Clarke | 36 min |
| Jul 21, 4:21 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Jul 21, 4:26 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 21, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Jul 21, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 41 min |
| Jul 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 52 min |
| Jul 21, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 49 min |
| Jul 21, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 47 min |
| Jul 21, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 41 min |
| Jul 21, 5:04 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 26 min |
| Jul 21, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 35 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jul 21, 5:18 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 21, 5:21 PM EDT | Special Weather Statement | FFC | Bleckley | 24 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 58 min |
| Jul 21, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 40 min |
| Jul 21, 5:36 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 21, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 45 min |
| Jul 21, 5:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jul 21, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 40 min |
| Jul 21, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson, Oconee, Walton | 47 min |
| Jul 21, 6:11 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Jul 21, 6:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jul 21, 6:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jul 21, 6:32 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor | 28 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | FFC | Bibb | 52 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 45 min |
| Jul 21, 7:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.